Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


AD/HD med 'Adderall'
Mar 1, 2004

Hi Nelson - I'm positive 2years, 55 yrs old, treatment naieve and taking supplements based on "Built To Survive." But I'm a scattered brain and have just started (3 days) taking 30mg Adderall to help me focus. I'm wondering how this relates to my nutrition, if this amphetamine, at this dose speeds up virus replication; if this 'driven' feeling is masking my fatigue which used to signal me to rest. Also - I have not been exercising and am hoping my new focusability will help me get exercise on my agenda. Hoping you have some advice. Thank you.

Response from Mr. Vergel

Talk to your doctor. I have tried Aderall with great results. I could sleep and ate normally, and it gave me great focus in my hectic life. If you find it too speedy, talk to your doctor about Stratera. This attention defficit drug does not have the "speedy" side effect. Many people with HIV are taking this kind of drugs to get energy, treat depression and lack of focus. Dr Judith Rabkin in NYC has done some research on Rytalin and HIV and has found no negative effects on immune function or appetite. I hope this helps!

Nelson



Previous
gynecomastia
Next
Forehead fillers

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement